Hi and welcome. Some times red dots occur there when taking certain medications. Ive had them before and the doctor prescribed cloderm and did go away but comes back every 6 months or so. He said that meds can bring out an allergic reaction that ends up on the penis tip for some medical reason.
Have you had unprotected oral, anal or vaginal sex with a stranger lately?
I had oral last Saturday night and on Monday I was given Advil for a headache I had. I never taken Advil before for anything. I usually took something different.
The oral sex was only 2 seconds
If you had unprotected oral sex recently then you should post this on the STD forum now, to get some advise if you were at risk for something.
I didn't think it mattered if it lasted only 2 seconds.
Just to be safe, if it were me i would ask the question. You get some very professional and knowledge replys there. Its most likey nothing.
Could it be caused from masterbation? Oral sex was Saturday and I didn't see anything until today Tuesday morning. I masterbated a lot Sunday and Monday.
We cant diagnose here, masterbating could cause this from irritation but unless you see a doctor and have some tests you wont know for sure.